# SDR ASAA2017012119496

- Difficulty date: January 21, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 9,184 hours, 3,036 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING START PROCEDURE FOR ENGINE NUMBER ONE, WE WERE ONLY ABLE TO GET 8% ROTATION. TRIED TWO TIMES WITH AIRCART FOR PRESSURE (APU INOP) GROUNDED - YES. EXERCISED START VALVE. ENGINE START SUCCESSFUL REF AMM 71-00-00. GROUND VERIFICATION SUCCESSFUL.
